# SDR P5CA2020060800175

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,536 hours, 4,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP EICAS OBSERVED ON CLIMB OUT. PERFORMED QRH; PROC. DID NOT RESET. CONTINUED FLIGHT W/ LEFT PACK OFF IAW QRH. IAW FIM 21-51 TASK 877, LT PTC BITE CONTROLLER AND INLET DOOR ACTR FAULT LIGHT ON. PFM VERIFY. RESET, BOTH LIGHT GONE. PERFORMED LT PACK CHK CONDITION NORMAL IAW AMM 21-51-00.
